# SDR DALA14000986803

- Difficulty date: January 6, 2014
- Submitted: January 7, 2014
- Operation: Air carrier
- Aircraft: N704X
- Make and model: Boeing 757-2Q8
- Aircraft serial: 28163
- Aircraft time: 58,751 hours, 17,036 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Ground Stud
- Condition: Loose
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT OVER SEAT 43CBA IS INOPERATIVE.   FOUND NUT ON GROUND STUD GD491 LOOSE, TIGHTENED NUT, OPS CHECKED GOOD.  OK FOR SERVICE.
